# SDR SWAA2016111409619

- Difficulty date: November 2, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 67,015 hours, 53,287 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65C30242
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE ANGLE CRACKED AT APPROXIMATE LEVEL RSS 268, LOWER SURFACE.  R&R ANGLE IAW SRM AND DWG.
